# SDR MWEA95483

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE FUSELAGE SKIN IN FRONT OF THE FORWARD CARGO DOOR AND AROUND THE STATIC PORT AREA HAS MULTIPLE DENTS THAT ARE OUT OF SRM LIMITS.  INSTALLED A NEW SKIN PANEL IAW SRM 51-30 FROM STA 229-589, LONGERON 18R-26R.
